# SDR DALA2023061504890

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 70,397 hours, 9,354 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

SHIP 3315 - DIV - TO JFK DUE TO LOSS OF GREEN HYD SYSTEM AND SPOILER FAULT. CORRECTIVE ACTION: FOUND HYD LEAK ON THE #5 SPOILER SERVOCONTROL FROM UNION WITH DAMAGED PACKING. REPLACED PACKING. SERVICED GREEN SYSTEM. PERFORMED OPS TEST OF SPOILERS AND ALL FLT CONTROLS. RESET BOTH L/G FREE FALL SYSTEM. (4722949)
